Post # 1
I had a makeup trial on Tuesday and woke up Wednesday with a puffy red face, obviously a reaction to the foundation or something. I took some benadryl which didn’t help much, but I figured it would be better by the next day.
Well today it was even worse! My cheeks are ridiculously puffy, and I have a rash down my arms and chest, ugh. So I went to the walk-in clinic and the doc gave me a shot and an Rx for 5 days of prednisone. I don’t plan on using the prescription unless absolutely necessary, but now I’m freaking out that I’m going to end up looking like a puffy red balloon on my wedding day even from that one shot. Has anyone else ever had a steroid injection? How long did the side effects last if you had any?
Post # 3
You are having an allergic reaction. Are you sure it was a steroid shot? It could have been Epinephrine or Benadryl which are used for allergic reaction. I’m a nurse and worked in allergy practice for 17 years. Also have had allergic reactions.
My advice:TAKE THE PRDENISONE. It is a taper and nothing will relieve your symptoms more quickly. You have a month until your wedding. Even if it was in a week, I would still say take it. You will see improvement within a day. Allergic reactions are dangerous.
Trust me on this. Feel better. Stay out of sun the until reaction goes away. It will make you itchier..
Post # 4
I ADORE predisone.
I have pretty bad allergies and if I’m not careful and eat eggs, drink milk and then get around a dog or some mold? WHAMMY! That shot + 5 day script for presnidsone is call salvation, my friend. If my allergist wants me to feel like I’m in heaven she also gives me an albuteral nebulizing treatment…. ah, memories!!!!!!!
I have no side effects to the prednisone. it’s only 5 days. and it’s not the “same” steroids as the guys take to get muscular. Plus you would have to take them long term.
GET THE PREDNISONE IN YOUR SYSTEM. You should feel some relief tomorrow, if you take them today…. but for certain by Sat morning you should be all better. Then the last few days are just reducing the inflammation so that you aren’t triggered again.
I can go from almost FULL hives to clear in a matter of 24 hours. I can go from almost complete nasal blockage and no voice to better within a matter of days.
I hope you feel better.
Post # 5
prednisone is safe in normal doses. just take it like it is prescribed and your face should be puff-free. Predinisone is used for a lot of things and works fairly fast. If you are worried, I would recommend talking to your doctor. I took prediniose for years and the side effects you may have should be minimal.
Post # 6
I agree with everyone else, take it! I had poison ivy at the beginning of this summer all over my arms, face and legs and I got a shot and it went down in a day. I would be more wary of the makeup products you use on the day than steriod shots which make allergic reactions go away.